# SDR SWIA200923018

- Difficulty date: November 2, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 14,689 hours, 12,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOD LIGHT NEAR ROW 10 INOP.  (FLT 5868)  RELAMPED EMERGENCY LIGHT.
